# SDR SWAA2020021741433

- Difficulty date: February 11, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 58,172 hours, 28,570 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED APPROX. 1.7" LONG I/B OF RIB AT STAB STATION 193.9, 8" FORWARD OF AFT SPAR. / RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED APPROX. 1.7" LONG I/B OF RIB AT STAB STATION 193.9, 8" FORWARD OF AFT SPAR. REPAIRED PER EA 1-755-4633 THIS IS A TIME LIMITED REPAIR/ACTION. PERFORM A DETAILED VISUAL INSPECTION OF THE ENLARGED EXTERNAL SPAR DOUBLER AND PERFORM EXTERNAL LOW FREQUENCY EDDY CURRENT(LFEC) INSPECTIONS OF THE SKIN, MODIFICATION SKIN, SPLICE DOUBLER AND SPAR CHORD
